# SDR SWAA094572

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 20,051 hours, 11,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG8458
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
